# SDR ABXA9500087

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47084
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 59104141
- Condition: Corroded
- Location: Lt Elev Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OFF WING INSPECTION PROCEDURES FOUND LEVEL II CORROSION ON THE LEFT ELEVATOR TAB INBOARD LOWER SKIN.  REPAIRED IAW DC-9 SRM 57.
